Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96746
Title: Hankel operators on large weighted Bergman spaces
Author: Galanopoulos, Petros
Pau, Jordi
Keywords: Funcions analítiques
Funcions de variables complexes
Teoria d'operadors
Operadors lineals
Analytic functions
Functions of complex variables
Operator theory
Linear operators
Issue Date: 2012
Publisher: Academia Scientiarum Fennica
Abstract: We completely describe the boundedness, compactness and membership in Schatten $p$ - classes of the (big) Hankel operator with conjugate analytic symbols on large weighted Bergman spaces.
Note: Reproducció del document publicat a: http://dx.doi.org/10.5186/aasfm.2012.3739
It is part of: Annales Academiae Scientiarum Fennicae. Mathematica, 2012, vol. 37, p. 635-648
Related resource: http://dx.doi.org/10.5186/aasfm.2012.3739
URI: http://hdl.handle.net/2445/96746
ISSN: 1239-629X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
622267.pdf453.59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.